Quantum corrections to the distribution function of particles over momentum in dense media

A. N. Starostin, A. B. Mironov, N. L. Aleksandrov, Nathaniel J. Fisch, R. M. Kulsrud

Research output: Contribution to journalConference article

23 Scopus citations

Abstract

A simple derivation of the Galitskii-Yakimets distribution function over momentum is presented. For dense plasmas it contains the law ∼ p -8 as a quantum correction to the classical Maxwellian distribution function at large momenta. The integral equation for the width of the spectral distribution of kinetic Green functions is analyzed. The asymptotic behavior of the quantum corrections to the distribution function of particles is expressed via the Fourier transform of the wave function in the external potential. It is shown that the asymptotic power law for the distribution function over momentum is also correct for a non-equilibrium at the external electrical and laser fields.

Original languageEnglish (US)
Pages (from-to)287-296
Number of pages10
JournalPhysica A: Statistical Mechanics and its Applications
Volume305
Issue number1-2
DOIs
StatePublished - Mar 1 2002
EventNon Extensive Thermodynamics and Physical Applications - Villasimius, Italy
Duration: May 23 2001May 30 2001

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Quantum corrections to the distribution function of particles over momentum in dense media'. Together they form a unique fingerprint.

Cite this